# SDR SWAA2022091246581

- Difficulty date: August 26, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATE BTW BS 907 TO BS 927 AND STR 26R AFT CARGO COMPARTMENT 2022-447726 / [01] REPLACED SUPPORT ANGLE LOCATE BTW BS 907 TO BS 927 AND STR 26R AFT CARGO COMPARTMENTIAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 147A7221 SHEET 17 REV D. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED SUPPORT ANGLE LOCATE BTW BS 907 TO BS 927 AND STR 26R AFT CARGO COMPARTMENTIAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DWG 147A7221 SHEET 17 REV D. SEE INDIVIDUAL SIGNSOFF BELOW.  RII ACCOMPLISHED
